# SDR DALA2018100905952

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N816DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31927
- Aircraft time: 16,567 hours, 6,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3816 METAL STICKING OUT OF BOTTOM RIGHT SIDE OF DOOR L1 . CORRECTIVE ACTION: REPLACED SEAL RETAINER IAW SRM 51-10-02 (5129094).
